Alert archive / Tennessee / Freeze Warnings in 2018

Freeze Warning 4, NWS Nashville, TN

April 4, 201838 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Apr 4, 2018, 2:47 AM CDT for 38 counties in Tennessee. It took effect at Apr 5, 2018, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 4, 2018, 2:47 AM CDT (07:47 UTC)
In effect from
Apr 5, 2018, 12:00 AM CDT
Expired
Apr 5, 2018, 9:00 AM CDT
In force
9 hr
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1862 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

259 
WWUS74 KOHX 040747
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
247 AM CDT Wed Apr 4 2018

...Frost and Freezing Temperatures Tonight...

.Cold air will invade Middle Tennessee tonight. With calm winds
and high pressure overhead, maximum cooling will be likely.
Temperatures are expected to become cold enough for frost around
midnight and fall below freezing after 4 am.

TNZ005>011-023>034-056>066-075-077>080-093>095-042100-
/O.NEW.KOHX.FZ.W.0004.180405T0500Z-180405T1400Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, 
Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg,
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, 
Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, 
Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, 
and Pulaski
247 AM CDT Wed Apr 4 2018

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
THURSDAY...

The National Weather Service in Nashville has issued a Freeze
Warning, which is in effect from midnight tonight to 9 AM CDT
Thursday. 

* TEMPERATURE...29 to 32 degrees.

* IMPACTS...With several hours of frost and at least 4 hours of
  freezing temperatures, crops and sensitive vegetation will
  likely be adversely affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

27
2 follow-up statements
309 
WWUS74 KOHX 042030
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
330 PM CDT Wed Apr 4 2018

...Frost and Freezing Temperatures Tonight...

.Cold air will invade Middle Tennessee tonight. With calm winds
and high pressure overhead, maximum cooling will be likely.
Temperatures are expected to become cold enough for frost around
midnight. Below freezing temperatures are expected to occur after
3 am.

TNZ005>011-023>034-056>066-075-077>080-093>095-050630-
/O.CON.KOHX.FZ.W.0004.180405T0500Z-180405T1400Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, 
Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg,
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, 
Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, 
Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, 
and Pulaski
330 PM CDT Wed Apr 4 2018

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT THURSDAY...

* TEMPERATURE...27 to 32 degrees.

* IMPACTS...With several hours of frost and at least 4 hours of 
  freezing temperatures, crops and sensitive vegetation will 
  likely be adversely affected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
060 
WWUS74 KOHX 050311 AAA
NPWOHX

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Nashville TN
1011 PM CDT Wed Apr 4 2018

...Frost and Freezing Temperatures Tonight...

.Cold air will continue to invade Middle Tennessee tonight. With 
calm winds and high pressure overhead, maximum cooling will be 
likely. Temperatures are expected to become cold enough for frost 
after midnight. Below freezing temperatures are expected to occur
after 3 AM CDT.

TNZ005>011-023>034-056>066-075-077>080-093>095-051400-
/O.CON.KOHX.FZ.W.0004.180405T0500Z-180405T1400Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, 
Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg,
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, 
Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, 
Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, 
and Pulaski
1011 PM CDT Wed Apr 4 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY...

* TEMPERATURE...27 to 32 degrees.

* IMPACTS...With several hours of frost and at least 4 hours of 
  freezing temperatures, crops and sensitive vegetation will 
  likely be adversely affected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

$$
21

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Apr 4, 2:46 AM CDT, 1 minute earlier.

Area forecast discussion, Apr 4, 2:46 AM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Nashville TN
246 AM CDT Wed Apr 4 2018

.DISCUSSION...

With the showers and thunderstorms out of Middle TN at forecast
time, we now have to turn our attention to the other fun part of
spring: the cold air behind the fronts.  The latest GOES-16 imagery
shows the clearing line about to cross the MS River, which means
there will be plenty of sunshine today.  However, with strong CAA
and breezy NW winds, even with the sun, today is going to be an
uncomfortable one outside.  Temperatures will struggle to get into
the low 50s and while some will make it, others won't (Cumberland
Plateau).  In kind, tonight's lows are going to be down right chilly
and frosty.  I'm highlighting widespread frost by midnight and
freezing temperatures just about area-wide by 4 am.  For this
reason, we're going to raise a Freeze Warning to cover both.  We'll
run it from midnight until 9 am Thursday morning.

Temperatures will recover Thursday and Friday as high pressure
slides into the region, but as quickly as we warm back toward
seasonal norms, yet another weather system moves into Middle TN.
There are plenty of questions yet to be answered regarding this
system.  There's no doubt showers and even some thunder (across the
south Friday evening) will move into the mid-state.  It's the back
side of this front that will leave you scratching your head.  Latest
guidance is trending towards the usual for us here in Middle TN --
the cold doesn't catch the precipitation in time to provide us with
accumulation.  For now, I'll continue to highlight the idea that we
could see a change over to snow/sleet after midnight as the cold air
invades, but I'm feeling less confident about it at this point.

While we should dry out Saturday and most of the day Sunday, with
below normal temperatures, model agreement gets worse for Sunday
night as the GFS and the Euro could be any different in solution.
The GFS continues to show a rainmaker in here Sunday night and now
the last 2 runs of the Euro laugh in the face of the GFS and have
barely anything but a weak wave pushing through the region.  Have
backed off PoPs a little for now and we'll assess going forward.

&&

.AVIATION...
06Z TAF DISCUSSION.

CKV/BNA/MQY/CSV...Main line of shwrs/tstms should have pushed
east of Cumberland Plateau Region by 04/06Z. Maybe some lingering
light shwrs behind main line thru 04/09Z-04/12Z. Otherwise, any
remaining MVFR ceilings or even VFR low level stratus ceilings
should erode generally shortly after 04/12Z after those lingering
shwrs move to our east. Building sfc ridging along with passage
of upper level troughing influences will provide for VFR/SKC sky
conditions with winds veering from the any remaining southwest
prevailing to northwest prevailing by 05/06Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      52  33  61  47  65 /   0   0   0  20  20
Clarksville    49  31  58  46  63 /   0   0   0  10  20
Crossville     48  29  59  44  62 /   0   0   0  20  20
Columbia       53  32  61  47  65 /   0   0   0  20  30
Lawrenceburg   53  31  62  47  66 /   0   0   0  20  30
Waverly        51  32  60  47  65 /   0   0   0  20  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...

Freeze Warning from midnight tonight to 9 AM CDT Thursday for All
of Middle TN.

&&

DISCUSSION......Unger
AVIATION........31
Hazardous weather outlook, Apr 3, 5:01 AM CDT, 21 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
501 AM CDT Tue Apr 3 2018

TNZ005>011-023>034-056>066-075-077>080-093>095-041015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
501 AM CDT Tue Apr 3 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight.

Severe storms are possible late this afternoon and evening for all
of Middle Tennessee, however the best chances will be along and
west of I-65. The primary threat is damaging straight-line winds.
Large hail and isolated tornadoes will also be possible.

In addition, a Wind Advisory is in effect for areas west of the
Cumberland Plateau from 10 am this morning through 10 pm this
evening. South to southwest winds of 15 to 25 mph with gusts of 35
to 45 mph at times. These non-thunderstorm winds may blow down a
few trees, tree limbs, or power lines.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Freezing temperatures and widespread of frost are possible
Thursday morning across all of Middle Tennessee.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is being requested for the severe weather
potential this evening.

Spotter Thunderstorm Reporting Criteria:
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Measured winds of >50 mph
Structural Damage
Downed Trees or Power lines

27

In the hours before

Local storm report, Apr 3, 11:30 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1130 PM CDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     CRAB ORCHARD            35.91N  84.89W
04/03/2018                   CUMBERLAND         TN   EMERGENCY MNGR

            TREES DOWN ON CHESTNUT HILL ROAD BLOCKING THE ROAD

&&

EVENT NUMBER OHX1800350

SHAMBURGER
Local storm report, Apr 3, 11:34 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1134 PM CDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     JAMESTOWN               36.43N  84.94W
04/03/2018                   FENTRESS           TN   FIRE DEPT/RESCUE

            TREES DOWN IN JAMESTOWN

&&

EVENT NUMBER OHX1800351

SHAMBURGER
Local storm report, Apr 3, 11:36 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1136 PM CDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     4 E LIVINGSTON          36.39N  85.26W
04/03/2018                   OVERTON            TN   EMERGENCY MNGR

            TREE DOWN ALONG JAMESTOWN HWY

&&

EVENT NUMBER OHX1800352

21
Local storm report, Apr 3, 11:43 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1143 PM CDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     5 WNW FAIRFIELD GLADE   36.03N  84.98W
04/03/2018                   CUMBERLAND         TN   EMERGENCY MNGR

            TREE DOWN ON GENESIS ROAD AT POTTER ROAD

&&

EVENT NUMBER OHX1800353

SHAMBURGER
Local storm report, Apr 3, 11:47 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1147 PM CDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     NON-TSTM WND DMG MURFREESBORO            35.85N  86.39W
04/03/2018                   RUTHERFORD         TN   FACEBOOK

            TREE FELL ON CAR ON EAST MAIN STREET IN MURFREESBORO

0710 PM     NON-TSTM WND DMG 4 NE CLARKSVILLE        36.60N  87.30W
04/03/2018                   MONTGOMERY         TN   EMERGENCY MNGR

            TRACTOR TRAILER OVERTURNED JUST SOUTH OF GUTHRIE

0834 PM     TSTM WND DMG     3 ESE DOVER             36.46N  87.79W
04/03/2018                   STEWART            TN   EMERGENCY MNGR

            TREE DOWN ON HOUSE AT 1741 HWY 49

0834 PM     TSTM WND DMG     2 W ERIN                36.32N  87.74W
04/03/2018                   HOUSTON            TN   EMERGENCY MNGR

            TREE DOWN ALONG SR 147 AND SR 49

0835 PM     HAIL             8 S NASHVILLE           36.06N  86.78W
04/03/2018  E0.50 INCH       DAVIDSON           TN   AMATEUR RADIO

            HALF INCH HAIL AT TAMPA DRIVE AND SPARTAN DRIVE

0835 PM     TSTM WND DMG     ERIN                    36.32N  87.70W
04/03/2018                   HOUSTON            TN   EMERGENCY MNGR

            TREE DOWN AT 1245 OLD HERRIN ROAD

0835 PM     TSTM WND DMG     ERIN                    36.32N  87.70W
04/03/2018                   HOUSTON            TN   EMERGENCY MNGR

            TREE DOWN AT EMERALD ACRES AND ROUTE 49

0841 PM     TSTM WND DMG     12 E DOVER              36.48N  87.63W
04/03/2018                   STEWART            TN   EMERGENCY MNGR

            TREE FELL ON HOUSE ALONG HWY 79

0842 PM     TSTM WND DMG     2 S CENTERVILLE         35.77N  87.45W
04/03/2018                   HICKMAN            TN   EMERGENCY MNGR

            TREE DOWN ALONG SR 100

0848 PM     TSTM WND DMG     6 NW LA VERGNE          36.05N  86.66W
04/03/2018                   DAVIDSON           TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN ANTIOCH

0856 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
04/03/2018                   DAVIDSON           TN   EMERGENCY MNGR

            TREES DOWN ON HAYWOOD LANE AND KEELEY DR

0900 PM     TSTM WND DMG     5 S NASHVILLE           36.10N  86.78W
04/03/2018                   DAVIDSON           TN   EMERGENCY MNGR

            TREE BLOCKING ROAD IN SOUTH NASHVILLE AT WALLACE RD

0900 PM     LIGHTNING        9 NE CENTERVILLE        35.89N  87.34W
04/03/2018                   HICKMAN            TN   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING IN NE HICKMAN COUNTY

0906 PM     TSTM WND DMG     1 NNW LA VERGNE         36.02N  86.58W
04/03/2018                   RUTHERFORD         TN   LAW ENFORCEMENT

            TREES REPORTEDLY DOWN ON CARS AND POWER LINES DOWN

0910 PM     TSTM WND DMG     9 NE CENTERVILLE        35.88N  87.33W
04/03/2018                   HICKMAN            TN   FACEBOOK

            TREE DOWN AT GROUND HOLLOW RD AND PRIM SPRINGS RD

0911 PM     TSTM WND DMG     2 NE RURAL HILL         36.13N  86.48W
04/03/2018                   WILSON             TN   EMERGENCY MNGR

            TREE DOWN ON LOGUE ROAD AT MASTERS WAY

0912 PM     HAIL             10 SW LEBANON           36.11N  86.45W
04/03/2018  E0.88 INCH       WILSON             TN   EMERGENCY MNGR

            NICKEL HAIL IN GLADEVILLE

0913 PM     TSTM WND DMG     1 SE MOUNT JULIET       36.19N  86.51W
04/03/2018                   WILSON             TN   EMERGENCY MNGR

            TREE DOWN ACROSS ROADWAY AT EAST DIVISION STREET AND
            CLEMMONS ROAD IN MOUNT JULIET

0915 PM     TSTM WND GST     4 NW SPRINGFIELD        36.54N  86.92W
04/03/2018  M58 MPH          ROBERTSON          TN   AWOS

            50 KNOT / 58 MPH WIND GUST MEASURED AT SPRINGFIELD
            AIRPORT KM91 AWOS

0918 PM     HAIL             LA VERGNE               36.00N  86.57W
04/03/2018  E0.70 INCH       RUTHERFORD         TN   TRAINED SPOTTER

            DIME SIZE HAIL AT LA VERGNE

0919 PM     LIGHTNING        5 NNW LA VERGNE         36.07N  86.60W
04/03/2018                   DAVIDSON           TN   FIRE DEPT/RESCUE

            HOUSE FIRE DUE TO LIGHTNING STRIKE AT 1500 GRAPELEAF
            WAY IN ANTIOCH

0920 PM     TSTM WND DMG     LEBANON                 36.21N  86.32W
04/03/2018                   WILSON             TN   FACEBOOK

            PHOTO OF TREE SNAPPED

0922 PM     TSTM WND DMG     4 NW LEBANON            36.25N  86.38W
04/03/2018                   WILSON             TN   EMERGENCY MNGR

            TREE DOWN IN THE FIVE OAKS SUBDIVISION IN WEST LEBANON

0932 PM     TSTM WND DMG     4 E CROSS PLAINS        36.54N  86.61W
04/03/2018                   SUMNER             TN   EMERGENCY MNGR

            TREE DOWN ALONG HWY 25 AND WHITE RD

0942 PM     TSTM WND DMG     5 E COLUMBIA            35.62N  86.96W
04/03/2018                   MAURY              TN   EMERGENCY MNGR

            TREE DOWN BLOCKING BOTH LANES AT MT OLIVETTE RD AND
            BEAR CREEK RD

0950 PM     TSTM WND DMG     6 E COLUMBIA            35.62N  86.94W
04/03/2018                   MAURY              TN   EMERGENCY MNGR

            TREE BLOCKING ROAD ALONG SOWELL MILL PIKE

1024 PM     TSTM WND DMG     ALGOOD                  36.20N  85.45W
04/03/2018                   PUTNAM             TN   EMERGENCY MNGR

            TREE DOWN AT 559 WEST MAIN

1035 PM     HAIL             7 WSW DOYLE             35.80N  85.63W
04/03/2018  E1.00 INCH       WARREN             TN   BROADCAST MEDIA

            REPORTED AT ROCK ISLAND STATE PARK

1040 PM     TSTM WND DMG     JAMESTOWN               36.43N  84.94W
04/03/2018                   FENTRESS           TN   FIRE DEPT/RESCUE

            TREES DOWN IN JAMESTOWN

1050 PM     HAIL             2 S DOYLE               35.83N  85.51W
04/03/2018  M1.50 INCH       WHITE              TN   FACEBOOK

            FACEBOOK PHOTO SHOWED 1.5 INCH DIAMETER HAIL IN
            SOUTHERN WHITE COUNTY

1050 PM     HAIL             DOYLE                   35.85N  85.51W
04/03/2018  E1.75 INCH       WHITE              TN   FACEBOOK

            FACEBOOK PHOTO SHOWED SPIKEY GOLFBALL SIZE HAIL IN
            DOYLE

1105 PM     TSTM WND DMG     1 SW CROSSVILLE         35.94N  85.05W
04/03/2018                   CUMBERLAND         TN   EMERGENCY MNGR

            TREE DOWN ON MYRTLE AVENUE

1106 PM     TSTM WND DMG     WARTRACE                35.53N  86.33W
04/03/2018                   BEDFORD            TN   EMERGENCY MNGR

            TREE FELL ON TRAIN TRACKS...THEN A TRAIN HIT THE TREE.

1110 PM     TSTM WND DMG     5 WNW FAIRFIELD GLADE   36.03N  84.98W
04/03/2018                   CUMBERLAND         TN   EMERGENCY MNGR

            TREE DOWN ON GENESIS ROAD AT POTTER ROAD

1120 PM     TSTM WND DMG     CRAB ORCHARD            35.91N  84.89W
04/03/2018                   CUMBERLAND         TN   EMERGENCY MNGR

            TREES DOWN ON CHESTNUT HILL ROAD BLOCKING THE ROAD

1120 PM     TSTM WND DMG     4 E LIVINGSTON          36.39N  85.26W
04/03/2018                   OVERTON            TN   EMERGENCY MNGR

            TREE DOWN ALONG JAMESTOWN HWY

&&

EVENT NUMBER OHX1800334 OHX1800318 OHX1800320 OHX1800338 OHX1800319
OHX1800321 OHX1800322 OHX1800324 OHX1800339 OHX1800330 OHX1800323
OHX1800325 OHX1800326 OHX1800344 OHX1800328 OHX1800340 OHX1800331
OHX1800333 OHX1800327 OHX1800332 OHX1800329 OHX1800336 OHX1800341
OHX1800337 OHX1800342 OHX1800335 OHX1800343 OHX1800345 OHX1800351
OHX1800346 OHX1800347 OHX1800348 OHX1800349 OHX1800353 OHX1800350
OHX1800352

SHAMBURGER
Local storm report, Apr 4, 1:03 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
103 AM CDT WED APR 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     NON-TSTM WND DMG 7 ESE CLARKSVILLE       36.52N  87.23W
04/03/2018                   MONTGOMERY         TN   LAW ENFORCEMENT

            TREE DOWN ACROSS TROUGH SPRINGS ROAD BETWEEN
            COUNTRYSIDE AND SAVANNAH TRACE. REPORTED BY CLARKSVILLE
            PD

&&

EVENT NUMBER OHX1800354

JB

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:03 PM CDTSpecial Weather StatementOHXMontgomery, Stewart27 min
Apr 3, 7:22 PM CDTSpecial Weather StatementOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson23 min
Apr 3, 7:47 PM CDTSpecial Weather StatementOHXDickson, Hickman, Perry43 min
Apr 3, 8:17 PM CDTSpecial Weather StatementOHXSumner43 min
Apr 3, 8:26 PM CDTSpecial Weather StatementOHXDickson, Houston, Humphreys, Montgomery, Stewart49 min
Apr 3, 8:29 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry3 hr
Apr 3, 8:34 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart26 min
Apr 3, 8:35 PM CDTSpecial Weather StatementOHXDavidson40 min
Apr 3, 8:38 PM CDTSevere Thunderstorm WarningOHXHickman, Maury37 min
Apr 3, 8:41 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson34 min
Apr 3, 8:43 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson32 min
Apr 3, 8:54 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson36 min
Apr 3, 9:03 PM CDTSpecial Weather StatementOHXSmith, Trousdale, Wilson42 min
Apr 3, 9:13 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Wilson32 min
Apr 3, 9:17 PM CDTAreal Flood AdvisoryOHXDavidson, Hickman, Williamson3 hr
Apr 3, 9:18 PM CDTSpecial Weather StatementOHXRobertson, Sumner27 min
Apr 3, 9:25 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale, Wilson15 min
Apr 3, 9:26 PM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner34 min
Apr 3, 9:39 PM CDTSpecial Weather StatementOHXLawrence36 min
Apr 3, 10:09 PM CDTSpecial Weather StatementOHXWarren, White51 min
Apr 3, 10:13 PM CDTSpecial Weather StatementOHXGiles47 min
Apr 3, 10:23 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam52 min
Apr 3, 10:28 PM CDTSevere Thunderstorm WarningOHXDeKalb, Van Buren, Warren, White32 min
Apr 3, 10:58 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White47 min

Nearby

Freeze Warnings in Tennessee, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.